The location of the maximum of asymmetric two-sided ...

Description

Citation

Title The location of the maximum of asymmetric two-sided Brownian motion with triangular drift
Author(s) Henrik E. Stryhn
Journal Statistics & Probability Letters
Date 1996
Volume 29
Issue 3
Start page 279
End page 284
Abstract The argmax distribution in Bhattacharya and Brockwell (1976) is extended to branches with unequal scalings as well as drifts. Examples show how this distribution class in change point problems with unequal variability may provide better approximations for the MLE than the symmetrical limit in Yao (1987).

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 193

Adding this citation to "My List" will allow you to export this citation in other styles.